Alert archive / Massachusetts / Wind Advisories in 2019
Wind Advisory 17, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Oct 26, 2019, 3:40 PM EDT for Barnstable County, Dukes County, Nantucket County, Massachusetts; Washington County, Rhode Island. It took effect at Oct 27, 2019, 2:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2019, 3:40 PM EDT (19:40 UTC)
- In effect from
- Oct 27, 2019, 2:00 PM EDT
- Expired
- Oct 27, 2019, 10:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA, Washington County, RI
The radar
The Boston radar (KBOX), 70 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 7.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
888 WWUS71 KBOX 261940 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 340 PM EDT Sat Oct 26 2019 MAZ022>024-RIZ008-270345- /O.NEW.KBOX.WI.Y.0017.191027T1800Z-191028T0200Z/ Barnstable MA-Dukes MA-Nantucket MA-Block Island RI- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, and New Shoreham 340 PM EDT Sat Oct 26 2019 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 10 PM EDT SUNDAY... * WHAT...Southeast winds 20 to 25 mph with gusts up to 45 to 50 mph expected. * WHERE...Cape Cod, Block Island, Martha's Vineyard, and Nantucket. * WHEN...From 2 PM to 10 PM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Field For more information from the National Weather Service visit https://weather.gov/box
6 follow-up statements
890 WWUS71 KBOX 270250 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1050 PM EDT Sat Oct 26 2019 MAZ022>024-RIZ008-271100- /O.CON.KBOX.WI.Y.0017.191027T1800Z-191028T0200Z/ Barnstable MA-Dukes MA-Nantucket MA-Block Island RI- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, and New Shoreham 1050 PM EDT Sat Oct 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 10 PM EDT SUNDAY... * WHAT...Southeast winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Cape Cod, Block Island, Martha's Vineyard, and Nantucket. * WHEN...From 2 PM to 10 PM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
088 WWUS71 KBOX 270800 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 400 AM EDT Sun Oct 27 2019 MAZ022>024-RIZ008-271600- /O.CON.KBOX.WI.Y.0017.191027T1800Z-191028T0200Z/ Barnstable MA-Dukes MA-Nantucket MA-Block Island RI- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, and New Shoreham 400 AM EDT Sun Oct 27 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... * WHAT...Southeast winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Cape Cod, Block Island, Marthas Vineyard, and Nantucket. * WHEN...From 2 PM to 10 PM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
214 WWUS71 KBOX 271448 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1048 AM EDT Sun Oct 27 2019 MAZ022>024-RIZ008-272300- /O.CON.KBOX.WI.Y.0017.191027T1800Z-191028T0200Z/ Barnstable MA-Dukes MA-Nantucket MA-Block Island RI- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, and New Shoreham 1048 AM EDT Sun Oct 27 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... * WHAT...Southeast winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Cape Cod, Block Island, Marthas Vineyard, and Nantucket. * WHEN...From 2 PM EDT this afternoon to 10 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
573 WWUS71 KBOX 272025 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 425 PM EDT Sun Oct 27 2019 MAZ023-024-RIZ008-272300- /O.EXT.KBOX.WI.Y.0017.000000T0000Z-191027T2300Z/ Dukes MA-Nantucket MA-Block Island RI- Including the cities of Vineyard Haven, Nantucket, and New Shoreham 425 PM EDT Sun Oct 27 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Southeast winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Block Island, Marthas Vineyard, and Nantucket. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MAZ022-280200- /O.CON.KBOX.WI.Y.0017.000000T0000Z-191028T0200Z/ Barnstable MA- Including the cities of Chatham, Falmouth, and Provincetown 425 PM EDT Sun Oct 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southeast winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Cape Cod. * WHEN...Through 10 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
523 WWUS71 KBOX 272258 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 658 PM EDT Sun Oct 27 2019 MAZ023-RIZ008-280000- /O.CAN.KBOX.WI.Y.0017.000000T0000Z-191027T2300Z/ Dukes MA-Block Island RI- Including the cities of Vineyard Haven and New Shoreham 658 PM EDT Sun Oct 27 2019 ...WIND ADVISORY IS CANCELLED... The strongest of the winds have moved east of the region. Therefore, the wind advisory has been cancelled. $$ MAZ024-280200- /O.EXT.KBOX.WI.Y.0017.000000T0000Z-191028T0200Z/ Nantucket MA- Including the city of Nantucket 658 PM EDT Sun Oct 27 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Nantucket. * WHEN...Until 10 PM EDT this evening. * IMPACTS...A few tree large limbs might be knocked down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MAZ022-280200- /O.CON.KBOX.WI.Y.0017.000000T0000Z-191028T0200Z/ Barnstable MA- Including the cities of Chatham, Falmouth, and Provincetown 658 PM EDT Sun Oct 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Cape Cod. * WHEN...Through 10 PM EDT this evening. * IMPACTS...A few large tree limbs might be knocked down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
375 WWUS71 KBOX 280159 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 959 PM EDT Sun Oct 27 2019 MAZ022-024-280300- /O.EXP.KBOX.WI.Y.0017.000000T0000Z-191028T0200Z/ Barnstable MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, and Nantucket 959 PM EDT Sun Oct 27 2019 ...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... Gusty north winds develop overnight, but will not be as strong as earlier today. $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Oct 26, 3:13 PM EDT, 27 minutes earlier.
Area forecast discussion, Oct 26, 3:13 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
313 PM EDT Sat Oct 26 2019
.SYNOPSIS...
High pressure will build over northern New England this
afternoon, bringing dry and seasonable weather. Low pressure
will bring a widespread soaking rain to the region Sunday.
Mostly cloudy conditions with light rain or drizzle for Monday into
Tuesday. Onshore flow and high astronomical tides will likely result
in pockets of minor coastal flooding along the eastern Massachusetts
coast early next week. Brief improvement Wednesday before another
storm system looks to arrive around late Thursday into Friday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
145 PM update...
Skies remained mainly sunny across the region early this
afternoon, except for some high level cirrus clouds and some
stratocumulus clouds in eastern sections. Temperatures were
right on track, with several interior locations reporting 61
degrees as of 1 PM. Winds had begun to shift to the northeast,
with an easterly sea breeze just beginning at Logan Airport.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Rather quiet weather to start. A low pressure moving into he
Great lakes will send a warm front our way, which will be the
focus for our first round of showers. Increasing risk for
steadier rainfall late tonight, and especially from mid-morning
Sunday into the afternoon. Strong signal for the potential for
locally heavy rainfall. Precipitable water values expected to be
3-4 standard deviations above normal, and a southerly low level
jet also around 4 standard deviations above normal. Model
soundings showing warm-rain processes should dominate for a
depth of 5-10 kft, too.
Easterly winds increase as a triple-point low pressure develops
towards the south coast. This secondary low pressure will be the
primary focus for rainfall as it moves east during the day
Sunday.
Near to slightly below normal temperatures expected through
this period.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Highlights...
* Cloudy w/intervals of light rain or drizzle Mon - Tues.
* Minor splashover/minor coastal flooding for RI/coastal MA Mon-
Tues, with prolonged onshore winds and high astro tides.
* Brief/short-lived improvement Wednesday into early Thursday.
* Strong storm system for Thursday night into Friday - specifics
still unclear, though period of steady rain and potential for
gusty winds.
* Temps above normal, particularly by midweek.
Details...
Monday - Tuesday...
E/SE flow is maintained by 1028 mb high pressure over Nova Scotia
and the coastal low well offshore. Expect a continuation of mostly
overcast skies and a moderate east flow. Soundings are pretty dry
aloft and suspect that rain character may be more drizzle or very
light at worst - so while not a washout, intervals of light
rain/drizzle should be anticipated.
Given the onshore flow, seas in the 5-10 foot range with
astronomical tides being near/at their highest, minor splashover or
minor coastal flooding around the high tide will continue to be a
focal point, especially for the east coast of MA.
Highs mainly in the 50s, and lows in the upper 40s to low 50s with
plenty of clouds keeping radiational cooling to a minimum.
Wednesday...
Some differences apparent in model guidance for Wednesday on shower
coverage especially eastern MA and RI early Wednesday. Will maintain
limited chances for showers but should see generally improving
conditions with a bit less cloud cover by the afternoon.
Thursday/Halloween into Friday:
Powerful low pressure area and associated parent 500 mb shortwave
looks to move from the southern Plains into the Great Lakes through
Thursday, with potential for weak secondary low development off the
near or off the mid-Atlantic coastline.
This system offers the best chance for more active weather for
southern New England, mainly late Thursday night into Friday, with
potential for steady/soaking rain and at least breezy to gusty
winds. The 12z guidance continues to generally delay start timing of
rains until the late-evening/overnight (after trick-or-treating),
with the GFS appearing too progressive/early and would bring steady
rain in by Thursday evening. Continuity (GFS has trended closer to
the international guidance over past several cycles) and the amped-
up nature to the pattern would offer support for a slower/stronger
solution along the lines of the GEM/ECMWF. GFS/ECMWF has a
southwesterly 925 mb jet of 50-60 kts on Friday for areas south of I-
95 and over the coastal waters, which would at least pose a
potential for gusty winds. Cold front then moves through late
Friday night into overnight, with a shot of colder air filtering
in behind. More specifics on timing/impact details to avail
themselves as we move forward and get into the time range of the
mesoscale models.
Saturday:
Looks blustery/breezy with cold advection and west-northwest
gradient flow. Does look dry, though temperatures to then trend
below normal.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
1745Z update...
Short Term /through Sunday Night/...High Confidence.
This afternoon...VFR except isolated patches of MVFR CIGS
southeastern MA.
Tonight...VFR with increasing/lowering clouds. E/SE winds 5-10
kts.
Sunday...MVFR/IFR conditions develop from west to east with
widespread rain developing.
KBOS Terminal...High confidence in TAF. Wind shifting to the
east by late afternoon.
KBDL Terminal...High confidence in TAF.
Outlook /Monday through Thursday/...
Monday: Mainly VFR, with local IFR possible. Windy with local
gusts up to 30 kt. Chance SHRA.
Monday Night: MVFR/IFR conditions possible. Breezy. Chance
SHRA.
Tuesday: Mainly VFR, with areas IFR possible. Breezy. Chance
SHRA.
Tuesday Night: Mainly VFR, with local IFR possible. Chance
SHRA.
Wednesday: VFR. Slight chance SHRA.
Wednesday Night: VFR. Chance SHRA.
Thursday: Breezy. Chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday Night/...High confidence.
145 PM update...
Relatively light winds and seas across the coastal waters this
afternoon. As a result, local sea breeze development is
expected, although it may be difficult to distinguish from the
synoptic flow gradually turning to the northeast and east.
A low pressure will move east along the south coast of New
England late tonight into Sunday. East to southeast winds
continue, but increase as this low pressure approaches. Some
risk for gale force gusts, greatest across the southern coastal
waters. Widespread rainfall develops, with periods of heavy
rainfall likely. Reduce visibility in rain and fog.
Outlook /Monday through Thursday/...Moderate to high
Monday: Moderate risk for Small Craft Advisory winds with gusts
up to 30 kt. Rough seas up to 10 ft. Chance of rain showers.
Monday Night: Winds less than 25 kt. Rough seas up to 10 ft.
Chance of rain showers.
Tuesday: Winds less than 25 kt. Rough seas up to 9 ft. Chance
of rain showers.
Tuesday Night: Winds less than 25 kt. Areas of rough seas.
Chance of rain showers.
Wednesday: Winds less than 25 kt. Seas up to 5 ft. Slight
chance of rain showers.
Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Chance
of rain showers.
Thursday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Rough seas up to 10 ft. Chance of rain showers.
&&
.TIDES/COASTAL FLOODING...
* Pockets of Minor Coastal Flooding Likely Mon & Tue along the
eastern MA coast. Possible minor coastal flooding on south
Coast Sunday.
High astronomical tides may result in some splash-over or
perhaps very minor coastal flooding Sunday with onshore flow
associated with our rain event. However, the potential for more
widespread minor coastal flooding will be around lunch time on
Mon, Tue and perhaps even Wed, along the eastern MA coast.
Boston has an 11.9 foot MLLW astro tide Mon and a 12.0 ft MLLW
high tide on Tue. This coupled with onshore flow and 5 to 10 ft
seas just offshore will likely result in pockets of minor
coastal flooding during these astro tides. Coastal Flood
Advisories will likely be needed.
There are strong southerly winds expected Sunday, which could
lead to some splash-over or minor coastal flooding for the
south coast of New England, too. While some splash-over is
expected on the Sunday morning high tide, the tide of greatest
concern will be Sunday late afternoon/early evening. We are
monitoring for the possible need for a Coastal Flood Advisory.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Watch from Sunday afternoon through Sunday evening for
ANZ231>235-237-254>256.
Gale Watch from Sunday afternoon through late Sunday night for
ANZ250-251.
&&
SYNOPSIS...Loconto/GAF
NEAR TERM...GAF
SHORT TERM...Belk
LONG TERM...Loconto
AVIATION...Loconto/GAF
MARINE...Loconto/GAF
TIDES/COASTAL FLOODING...StaffHazardous weather outlook, Oct 26, 3:16 AM EDT, 12 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 316 AM EDT Sat Oct 26 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-270730- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 316 AM EDT Sat Oct 26 2019 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231>235-237-254>256-270730- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Block Island Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 316 AM EDT Sat Oct 26 2019 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ250-251-270730- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 316 AM EDT Sat Oct 26 2019 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-270730- Boston Harbor-Narragansett Bay- 316 AM EDT Sat Oct 26 2019 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:28 PM EDT | Gale Warning | BOX | 42 hr | |
| Oct 26, 3:28 PM EDT | Small Craft Advisory | BOX | 3 days | |
| Oct 26, 3:37 PM EDT | Coastal Flood Advisory | BOX | Bristol, Kent, Newport, Washington | 30 hr |
Nearby
Wind Advisories in Massachusetts, 2019Wind Advisories in Rhode Island, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.